Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 956564, 12 pages
http://dx.doi.org/10.1155/2012/956564
Research Article

Blow-Up and Global Existence for a Degenerate Parabolic System with Nonlocal Sources

1Institute of Mathematics and Information Science, Yulin Normal University, Guangxi, Yulin 537000, China
2Institute of Mathematics, Jilin University, Jilin, Changchun 130024, China

Received 25 October 2011; Revised 14 March 2012; Accepted 21 March 2012

Academic Editor: Yuriy Rogovchenko

Copyright © 2012 Ling Zhengqiu and Wang Zejia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Zhengqiu and Wang Zejia, “Blow-Up and Global Existence for a Degenerate Parabolic System with Nonlocal Sources,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 956564, 12 pages, 2012. https://doi.org/10.1155/2012/956564.